Access count of this item: 97

Files in This Item:
File Description SizeFormat 
0321-5.pdf603.84 kBAdobe PDFView/Open
Title: 微分型式の環と双曲性 (幾何学における大域的解析学)
Authors: 飯高, 茂  KAKEN_name
Author's alias: IITAKA, SHIGERU
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 88
End page: 100
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.